# SDR ABXA20150723107

- Difficulty date: July 23, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65B80254304
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL THREE HYD LINE CLAMP BLOCKS CORRODED AT BRACKET ATTACH POINT AS SEEN THRU PANEL 552AB OPENING.  REMOVED, FABRICATED & REPLACED THREE HYD LINE CLAMP BOCKS INSIDE PANEL 552AB OPENING IAW DWG 113T1101 & SRM 51-40-02.  CORRODED L2, PN 65B80254-304, SN N/A, PART NAME CHANNEL, STRINGER & WS LOCATION ON ACFT 285 TO 290.  ACFT WAS GNDED.
